• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



venlafaxine? anyone know if it causes weightgain?

*Trying-again*

Plodding on til its gone
#1
#2
Hi been prescribed venlafaxine for depression and wondered if its one of the ones that causes weight gain?

Has anyone had any experience of this medication? bad side effects etc, did it work?

Any info on it would be appreciated.
hello there, i was on these in 2001 for a year or two, also known as effexor XL. no weight gain and they were quite good, what dosage are you on?
 

*Trying-again*

Plodding on til its gone
#3
hi

they are 37mg twice a day havnt started taking them yet as dont want to gain weight.
 
#4
I get so sick when I am on it that I can't eat anything without vomiting and usually lose large amounts of weight, plus have pounding headaches, heart palpitations and sweats. But that's just me!
 
#5
oh yeah i forgot the sickness but that was when i was on 200mg, was ok on 150mg. I think i read somewhere else you're gonna give them a go, sure if it doesn't work or you get side effects you can always ask to be changed. good luck anyways:)
 

*Trying-again*

Plodding on til its gone
#6
I picked the prescription up today will start taking them after the weekend. Its only a small dose to start with 1x 37mg twice a day so hoping side effects wont be too bad x
 

ellenwillbeskinny

I need chocolate now!!!
#7
Hi I have been on these for the past year. I don't have any side effects and I am on the highest dose. Only been trying to loose weight a short while and I lost half a stone in three weeks and I am pleased with that. Do give the pills a go.
 

*Trying-again*

Plodding on til its gone
#8
Hi Ellen

Ill give them a go, planning on starting them next weekend, just not looking forward to if get side affects at work as one of my jobs is on checkouts so theres no getting away from it for a bit of breathing space if need for a minute or two if feeling rubbish on the tablets.
 


Similar threads